# SDR CA101115015

- Difficulty date: November 15, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 59,377 hours
- Engine: Cfmint CFM565A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE, THE FLIGHT CREW ENCOUNTERED A CRACKED OUTER WINDSHIELD.  THE FLIGHT CREW DIVERTED THE AIRCRAFT.  EMERGENCY VEHICLES WERE CALLED OUT LOCALLY AS A PRECAUTION.  THE FLIGHT CREW DID NOT DECLARE AN EMERGENCY.
